# SDR ASAA2016030715795

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 34,597 hours, 10,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT, AISLE LIGHT, INOPERATIVE AT ROW 7 RT.  ACFT GROUNDED. RELAMPED AND TESTED IAW AMM 33-51-03-960-801.  OPS NORMAL.
